Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Dashooter911

Addicted to Accutane?

Recommended Posts

When you go off Accutane, can you experienced "cold turkey" symptoms that drug addicts feel after they just stop? I ask this because the other day I forget to take my pill in the morning and I felt kinda bad all day.

Share this post


Link to post
Share on other sites

Good lord, I was so anxious to get off that crap.

I actually didn't mind missing doses every now and then, because the sides were pretty annoying.

Share this post


Link to post
Share on other sites

No, there are no withdrawal symptoms. Quite the opposite, actually.

Trust me, when you stop taking it you'll feel much better

Share this post


Link to post
Share on other sites

i stopped taking the Accutane for a couple of days because I felt like I couldn't deal with it anymore.. (it was the beginning of my 6th month.. I'm half way through the 6th month now).. and i experienced really bad headaches for the coupld of days i stopped taking it.. then when i decided to stick it out and finish the last month.. my headaches went away.. not sure if it was related but it sure seems that way..

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×